You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1966/59/2
A rigid sphere
Download
PDF
- A rigid sphere
Article
Original scientific text
Title
A rigid sphere
Authors
Joseph Martin
1
Affiliations
Madison, Wisc., U.S.A.
Fundamenta Mathematicae
1966/59/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
117-121
Main language of publication
English
Published
1966
Exact and natural sciences
mathematics